Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 127, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 25, 2014, 3:55 PM CDT for Adair County, Oklahoma; Washington County, Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 3:55 PM CDT (20:55 UTC)
- Expired
- Jun 25, 2014, 4:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Washington County, AR, Adair County, OK
The radar
The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
137 WUUS54 KTSA 252055 SVRTSA ARC143-OKC001-252130- /O.NEW.KTSA.SV.W.0127.140625T2055Z-140625T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 355 PM CDT WED JUN 25 2014 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL WASHINGTON COUNTY IN NORTHWEST ARKANSAS... NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 430 PM CDT * AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHRISTIE... AND MOVING NORTHEAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IN OR NEAR THE PATH INCLUDE...WESTVILLE...SUMMERS... BALLARD...CINCINNATI AND WATTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3616 9463 3601 9443 3589 9469 3597 9478 TIME...MOT...LOC 2056Z 225DEG 13KT 3599 9467 HAIL...0.75IN WIND...60MPH $$
2 follow-up statements
609
WWUS54 KTSA 252107
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT WED JUN 25 2014
ARC143-252117-
/O.CAN.KTSA.SV.W.0127.000000T0000Z-140625T2130Z/
WASHINGTON AR-
407 PM CDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WASHINGTON COUNTY
IN NORTHWEST ARKANSAS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING IS NOT EXPECTED TO MOVE INTO
WASHINGTON COUNTY BEFORE WEAKENING BELOW SEVERE LIMITS.
LAT...LON 3610 9455 3599 9453 3599 9454 3596 9465
3603 9473 3616 9463
TIME...MOT...LOC 2107Z 187DEG 8KT 3603 9466
$$
OKC001-252130-
/O.CON.KTSA.SV.W.0127.000000T0000Z-140625T2130Z/
ADAIR OK-
407 PM CDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ADAIR COUNTY UNTIL 430 PM CDT...
AT 404 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
CHRISTIE...AND MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WATTS AND BALLARD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3610 9455 3599 9453 3599 9454 3596 9465
3603 9473 3616 9463
TIME...MOT...LOC 2107Z 187DEG 8KT 3603 9466
HAIL...0.75IN
WIND...60MPH
$$
LACY421
WWUS54 KTSA 252124
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT WED JUN 25 2014
OKC001-252133-
/O.EXP.KTSA.SV.W.0127.000000T0000Z-140625T2130Z/
ADAIR OK-
424 PM CDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAIR COUNTY WILL
EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A SEVERE THUNDERSTORM WARNING DOES REMAIN IN EFFECT FOR NORTHWESTERN
ADAIR COUNTY.
LAT...LON 3610 9455 3599 9453 3599 9454 3596 9465
3603 9473 3616 9463
TIME...MOT...LOC 2123Z 187DEG 8KT 3607 9465
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:51 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 25, 2:51 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 251 PM CDT WED JUN 25 2014 .DISCUSSION... SCATTERED STRONG PULSE THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON HOURS BEFORE SLOWLY DISSIPATING THIS EVENING WITH LOSS OF HEATING. THE STRONGER STORMS WILL LIKELY BE CAPABLE OF PRODUCING SMALL HAIL/GUSTY WINDS WITH LOCALLY HEAVY RAINFALL LIKELY. WEAKNESS IN UPPER RIDGE WILL PERSIST FOR THE NEXT FEW DAYS WITH A CONTINUED CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS MAINLY DURING PEAK HEATING. ISOLATED STORMS WILL REMAIN POSSIBLE THROUGH THE WEEKEND AS UPPER LEVEL TROUGH LIFTS INTO THE NORTHERN PLAINS. MAIN DYNAMICS IN ASSOCIATION WITH SYSTEM WILL STAY NORTH KEEPING OVERALL PRECIPITATION COVERAGE FAIRLY LIMITED. UPPER RIDGE WILL SLOWLY BEGIN TO BUILD INTO THE SOUTHERN PLAINS SUN/MON WITH A SLOW WARMING TREND. WEAK FRONTAL BOUNDARY WILL APPROACH THE REGION INTO TUESDAY BUT MAY STALL JUST NORTH OF AREA ACROSS KANSAS/MISSOURI. FOR NOW WILL KEEP JUST SLIGHT CHANCE POPS ACROSS NE OK/NW AR THROUGH THE REMAINDER OF THE EXTENDED PERIODS. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 88 72 87 / 30 30 20 20 FSM 70 87 69 87 / 30 30 20 30 MLC 69 85 71 85 / 30 30 20 20 BVO 67 87 70 89 / 30 30 20 10 FYV 66 85 67 84 / 30 30 20 30 BYV 66 84 66 83 / 30 30 20 30 MKO 68 86 69 87 / 30 30 20 20 MIO 67 87 69 87 / 30 30 20 20 F10 68 86 70 86 / 30 30 20 20 HHW 69 86 69 87 / 30 30 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....12
Hazardous weather outlook, Jun 25, 1:20 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 120 PM CDT WED JUN 25 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 120 PM CDT WED JUN 25 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP THIS AFTERNOON AS INSTABILITY INCREASES WITH DAYTIME HEATING. WINDS ALOFT REMAIN WEAK... HOWEVER SUFFICIENT INSTABILITY WILL SUPPORT A LIMITED RISK OF SEVERE WEATHER. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND SMALL HAIL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THURSDAY THROUGH SATURDAY...WITH A TREND TOWARD LOWER THUNDERSTORM CHANCES BY LATE WEEK. HOT AND HUMID CONDITIONS WILL PREVAIL FOR THE FIRST PART OF NEXT WEEK...WITH AFTERNOON HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 25, 1:47 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
147 PM CDT WED JUN 25 2014
OKZ072-251915-
SEQUOYAH OK-
147 PM CDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 147 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
GANS...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GANS...MULDROW AND ROLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3534 9472 3535 9473 3536 9477 3541 9484
3558 9462 3543 9448
TIME...MOT...LOC 1847Z 229DEG 15KT 3537 9476Special weather statement, Jun 25, 2:12 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
212 PM CDT WED JUN 25 2014
ARZ020-251945-
FRANKLIN AR-
212 PM CDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN
AT 213 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF VESTA...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OZARK...PETER PENDER...VESTA...
MEG...DENNING...CECIL...ALTUS...TONEY AND CRAVENS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3539 9379 3540 9380 3539 9380 3531 9405
3544 9407 3559 9388 3541 9372
TIME...MOT...LOC 1913Z 232DEG 8KT 3541 9399Special weather statement, Jun 25, 2:14 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 PM CDT WED JUN 25 2014
OKZ069-072-251945-
ADAIR OK-SEQUOYAH OK-
214 PM CDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 214 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF BRUSHY...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRUSHY AND SHORT.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3541 9461 3552 9477 3578 9457 3553 9445
TIME...MOT...LOC 1914Z 208DEG 8KT 3551 9468Special weather statement, Jun 25, 3:06 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT WED JUN 25 2014
OKZ069-252030-
ADAIR OK-
306 PM CDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 307 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
BUNCH...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3585 9481 3580 9458 3566 9470 3569 9481
TIME...MOT...LOC 2007Z 206DEG 12KT 3573 9476Local storm report, Jun 25, 3:21 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 6 W OZARK 35.49N 93.93W
06/25/2014 FRANKLIN AR EMERGENCY MNGR
TREES DOWN OVER ROADWAY. ROOF BLOWN OFF POULTRY BARN.
ADDITIONAL LIVE TREE LIMBS DOWNED. NEAR INTERSECTION OF
PLEASANT VIEW ROAD AND HIGHWAY 64.
&&
JDSSpecial weather statement, Jun 25, 3:28 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT WED JUN 25 2014
ARZ010-OKZ069-252100-
ADAIR OK-WASHINGTON AR-
328 PM CDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
EASTERN ADAIR
AT 328 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
BARON...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BARON...WESTVILLE...LINCOLN...
CLYDE...CANEHILL...SUMMERS AND CINCINNATI.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3609 9458 3595 9430 3581 9455 3588 9467
TIME...MOT...LOC 2028Z 219DEG 10KT 3591 9456The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 49 min |
| Jun 24, 7:45 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 30 min |
| Jun 24, 8:14 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 46 min |
| Jun 24, 8:59 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 46 min |
| Jun 24, 9:19 PM CDT | Special Weather Statement | TSA | Nowata | 41 min |
| Jun 25, 1:47 PM CDT | Special Weather Statement | TSA | Sequoyah | 28 min |
| Jun 25, 2:14 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| Jun 25, 3:06 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Jun 25, 3:28 PM CDT | Special Weather Statement | TSA | Adair | 32 min |
| Jun 25, 4:04 PM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Jun 25, 4:14 PM CDT | Special Weather Statement | TSA | Adair | 31 min |
| Jun 25, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 39 min |
| Jun 25, 4:43 PM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 3 hr |
| Jun 25, 5:26 PM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| Jun 25, 6:33 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Jun 25, 12:16 PM CDT | Special Weather Statement | TSA | Benton | 29 min |
| Jun 25, 12:18 PM CDT | Special Weather Statement | TSA | Carroll | 27 min |
| Jun 25, 1:03 PM CDT | Areal Flood Advisory | TSA | Benton, Washington | 117 min |
| Jun 25, 1:04 PM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Jun 25, 2:12 PM CDT | Special Weather Statement | TSA | Franklin | 33 min |
| Jun 25, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 24 min |
| Jun 25, 2:44 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 31 min |
| Jun 25, 4:27 PM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| Jun 25, 4:46 PM CDT | Special Weather Statement | TSA | Sebastian | 29 min |
| Jun 25, 4:49 PM CDT | Special Weather Statement | TSA | Crawford | 26 min |
| Jun 25, 4:55 PM CDT | Areal Flood Advisory | TSA | Crawford, Sebastian | 3 hr |
| Jun 25, 5:11 PM CDT | Special Weather Statement | TSA | Crawford | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.